# SDR A6WA201441537

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR FWD SUPPORT PANEL CRACKED AT HAND RAIL STOW SUPPORT BRACKET.  REMOVED EXISTING REPAIR ANGLE IAW REO 601R-52-11-702 REV C ITEM 19 & REPLACED WITH SERVICEABLE ANGLE IAW SRM 51-40-11, 51-42-06 & 51-42-21.
